Bactrim, herxes and headaches

An update on my progress.  I’m now taking all of Plaquenil (hydroxychloroquine), Akamin (minocycline) and Bactrim (sulfamethoxazole and trimethoprim).  The latter one is relatively new and is to treat the Bartonella co-infection that I have.

I’m not sure if it’s the drugs, the disease or a new herx, but my pericarditis pain is now at new levels and is accompanied with extreme light-headedness to the point of almost losing consciousness.

In addition, I am getting some peeling skin as a side-effect from the Bactrim so I need to reduce its dose.

This disease sucks.

This entry was posted in Lyme. Bookmark the permalink.

2
Leave a Reply

avatar
1 Comment threads
1 Thread replies
0 Followers
 
Most reacted comment
Hottest comment thread
2 Comment authors
bigjoolsDeborah Recent comment authors
  Subscribe  
newest oldest most voted
Notify of
Deborah
Guest
Deborah

Hope you’re improving. You’ve inspired me to seek out Dr Ladhams after my own 15 month battle with Pericarditis and Lupus. Thank you for your blog and highlighting the effects of Lyme disease.
Take care
Deborah